# SDR VJ970056

- Difficulty date: February 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47274
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FL, THE FOLLOWING WAS FOUND, DENT IN FUSELAGE AT F/S 996 LONGERON 12.  DENT FOUND TO BE BEYOND LIMITS, CUT OUT DENT FABRICATED, PRIMED INSTALLED 1.5 INCH DIA FILLER FROM 2024 T-3 .050, 5.75 INCH BY 7.5 INCH DOUBLER FROM TITANIUM .032 IAW DC-9 SRM 53-04 FIG 38.  (M)
